Article

Terlipressin-induced Peripheral Ischemic Gangrene in a Diabetic Patient

Phulen Sarma1, Gaurav Muktesh1, Narender Dhaka1, Rakesh Ruhela1, Abhishek Mishra1, Rahul Singh1, Saroj K. Sinha1, Bikash Medhi1★, Rakesh Kochhar1★ Corresponding author

  1. 1Departments of Pharmacology and Gastroenterology, Postgraduate Institute of Medical Education and Research, Chandigarh, India.

CORRESPONDENCE

Bikash Medhi

Departments of Pharmacology and Gastroenterology, Postgraduate Institute of Medical Education and Research, Chandigarh, India.

drbikashus@yahoo.com

Received: 18-03-2017; Revised: 16-04-2017; Accepted: 09-08-2017.

Volume 8, Issue 3 · pp. 148–150 · PUBLISHED 2017 · DOI: 10.4103/jpp.JPP_42_17

View on JPP original site ↗

ABSTRACT

Terlipressin is used commonly in the management of hepatorenal syndrome and acute variceal bleeding. Like its parent compound vasopressin, it is also notorious for its ischemic complications. Terlipressin-induced ischemic complications can virtually affect any part of the body, but the incidence of serious complications is less than its parent compound vasopressin. Here, we report a case of terlipressin-induced peripheral ischemic gangrene in a diabetic male, which ultimately led to death of the patient.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Sarma, P., Muktesh, G., Dhaka, N., Ruhela, R., Mishra, A., Singh, R., Sinha, S. K., Medhi, B., & Kochhar, R. (2017). Terlipressin-induced Peripheral Ischemic Gangrene in a Diabetic Patient. Journal of Pharmacology and Pharmacotherapeutics, 8(3), 148–150. https://doi.org/10.4103/jpp.JPP_42_17